ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Kac-Akhiezer formula for normal integral operators

Rao, R Vittal and Sukavanam, N (1986) Kac-Akhiezer formula for normal integral operators. In: Journal of Mathematical Analysis and Applications, 114 (2). pp. 458-467.

[img] PDF
http___www.sciencedirect.com_science__ob=MImg&_imagekey=B6WK2-4CRJ05K-H8-1&_cdi=6894&_user=512776&_orig=search&_coverDate=03_31_1986&_sk=998859997&view=c&wchp=dGLbVlb-zSkzS&md5=164ae18b60d05d9f8.pdf - Published Version
Restricted to Registered users only

Download (399kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


The Kac-Akhiezer formula for finite section normal Wiener-Hopf integral operators is proved. This is an extension of the corresponding result for symmetric operator [2, 3, 4, 5, 6, 7].

Item Type: Journal Article
Publication: Journal of Mathematical Analysis and Applications
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 27 Aug 2009 06:05
Last Modified: 19 Sep 2010 05:40
URI: http://eprints.iisc.ac.in/id/eprint/22175

Actions (login required)

View Item View Item